# SDR QXEA2012061600470

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 12,856 hours, 13,863 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH38013
- Condition: Failed
- Location: Apu Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAIL MESSAGE ON APU POWER BUTTON AFTER ATTEMPTED START OF APU.  FUEL SMELL ENTERED CABIN.  CLEANED AND INSPECTED APU FOR ANY ACTIVE LEAKS, NO ACTIVE LEAKS FOUND.  VENTILATED CABIN, FUEL ODOR WENT AWAY. COMPLIED WITH HS 49-0008 WITH NO DEFECTS NOTED. NO CURRENT FAULTS IN CDS BUT SEVERAL IGNITON FAULTS IN HISTORY.  R & R IGNITORS IAW AMM 49-40-04-000/400-801 C/W 2 STARTS WITH NO DEFECTS NOTED.
